# SDR RAIA00407014

- Difficulty date: July 16, 2004
- Submitted: July 31, 2004
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 17,994 hours, 18,802 cycles
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: AIR135670
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

3657 - BWI - POWER LEVER WILL NOT GO BEHIND FLIGHT IDLE.  MAINTENANCE REMOVED AND REPLACED NLG AND LT MLG WOW SWITCHES.
